• Welcome to Avian Avenue! To view our forum with less advertisments please register with us.
    Memberships are free and it will just take a moment. Click here

Budgie acting different after medicine

elvia

Moving in
Joined
2/5/21
Messages
14
Last Friday (5 days ago) I brought my budgie to the vet as her faeces was wet and she had been fluffed up. The vet said it was a gastrointestinal problem and he also said she might get lighter. He prescribed her enrofloxacin which we give twice daily. Ever since we started giving the medicine she has been soo lethargic, she never comes out the cage, barely flies, is always sleeping. Is this just a side effect or is there a more serious problem? Please help i’m really worried for her. She is only 1 years old.
 

elvia

Moving in
Joined
2/5/21
Messages
14
also her faeces is entirely normal now, it’s just her behaviour is different
 

Hankmacaw

Cruising the avenue
Avenue Veteran
Celebirdy of the Month
Mayor of the Avenue
Avenue Spotlight Award
Avenue Concierge
Joined
10/18/09
Messages
14,164
Location
Arizona
Real Name
Mary Lynn Skinner
Enrofloxacin is famous for making a bird nauseous. It could possibly be that effect, but the excessive sleeping is worrisome. Get on the phone and discuss your concerns with the vet. Also ask if you should be giving the bird probiotics.
 

elvia

Moving in
Joined
2/5/21
Messages
14
Enrofloxacin is famous for making a bird nauseous. It could possibly be that effect, but the excessive sleeping is worrisome. Get on the phone and discuss your concerns with the vet. Also ask if you should be giving the bird probiotics.
oh okk thanks so much
 

BirdG1rl

Rollerblading along the road
Joined
6/20/21
Messages
1,030
Real Name
Mara M.M
Hope your birb gets well soon! :heart2:
 
Top